CaltechAUTHORS
  A Caltech Library Service

Smooth Lyapunov characterization of measurement to error stability

Ingalls, Brian P. and Sontag, Eduardo D. (2009) Smooth Lyapunov characterization of measurement to error stability. In: Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press , Princeton, NJ, pp. 239-244. ISBN 978-1-4008-2615-5. https://resolver.caltech.edu/CaltechAUTHORS:20180802-141128803

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180802-141128803

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1515/9781400826155.239DOIArticle
Additional Information:© 2009 Princeton University Press.
Record Number:CaltechAUTHORS:20180802-141128803
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180802-141128803
Official Citation:Brian P. Ingalls, Eduardo D. Sontag (2009). Problem 6.10 Smooth Lyapunov characterization of measurement to error stability. In Unsolved Problems in Mathematical Systems and Control Theory (pp. 239–244). https://doi.org/10.1515/9781400826155.239
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88508
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:02 Aug 2018 21:17
Last Modified:03 Oct 2019 20:07

Repository Staff Only: item control page